# SDR AALA20001287

- Difficulty date: August 6, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE AIR STAIR OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY. SYSTEM GROUND CHECK NORMAL OPERATION.
